# SDR 2001UALA00963

- Difficulty date: June 8, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 35,418 hours, 25,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB 2 CRACKS AT UPPER LT WX RADAR ANTENNA MOUNT AT INBD AND OUTBD EDGES OF STRAP AT BS 178, WL 213, LBL 5-6.  ACCOMPLISHED DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
